# SDR ARWA20030318

- Difficulty date: March 15, 2003
- Submitted: June 23, 2003
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- Aircraft time: 63,899 hours, 18,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE FOLLOWING WAS FOUND; FUSELAGE EXTERIOR STA 1280, BTW L29R AND L31R SKIN WITH NICKS.  TRIMMED OUT DAMAGE AREA IAW AS ELEVEN INC DRAWING AS11490 SHEET 1 OF 2 AND 2 OF 2, DATED 02/19/03; FABRICATED FILLER, DOUBLER AND TRIPLER IAW AS ELEVEN INC DRAWING AS11490 SHEET 1 OF 2 AND 2 OF 2, DATED 02/19/03; TREATED AND PRIMED PARTS IAW DC8 SRM 51-1-8, AND INSTALLED PARTS IAW AS ELEVEN INC DRAWING AS11490 SHEET 1 OF 2 AND 2 OF 2, DATED 02/19/03.
